# SDR USAA2011021490708

- Difficulty date: February 7, 2011
- Submitted: February 15, 2011
- Operation: Air carrier
- Aircraft: N659AW
- Make and model: Airbus A320-232
- Aircraft serial: 1166
- Aircraft time: 41,061 hours, 15,334 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - MAJOR REPAIR - C11/SY6 CHECK - LEVEL 2 CORROSION ON THE R2 DOOR SILL AT FR 66 - FR 68, -Y1700.  REPAIRED THE R2 DOOR SILL AT FR 66 - FR 68, -Y1700 IAW EA 117177.
